Warren the Wise- I know you are really up on the Byetta... so if I may ask a question or two I would be grateful. I having been taking Byetta for almost a month. Along with Glyburide x2 daily, I was taking Glyburide, Glucophage and Actos. At first my numbers leveled down to the 150's and proceeded to get better from there. Now they are starting to rise and when I test they are between 175 and 225. I am having some dental work done so I thought maybe its stress. I have lost 8 pounds and have a little bit of nausea problems with the Byetta. I am wondering if I need to move up to a 10 or should I change my oral medication?
I live in a small town and the nearest endo is 200 miles away, I go to a GP that I had to explain with little knowledge the Byetta to. Does a 10 have increased side effects? I saw a message where one person said they couldn't function for 3-4 hours. I love the Byetta and feel so much better and I don't want to give it up. Any ideas? Also I might add I think this forum is absolutley wonderful. Thank Y'all. Teresa